# SDR FDEA202109272760

- Difficulty date: September 27, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: A5A706418
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FILLET FAIRING SUPPORT RIB (PANELS 152LT/152KT) - CRACK AT INBD ANGLE STA. 5-  113 BETWEEN L43-L44. CRACK CONFIRMED WITH NDT HFEC. FABRICATED AND INSTALLED NEW ANGLE REF DWG #A5A7064.
